×

Found 782 Documents (Results 1–100)

A \(q\)-starlike class of harmonic meromorphic functions defined by \(q\)-derivative operator. (English) Zbl 07820192

Zeidan, Dia (ed.) et al., Mathematics and computation. IACMC 2022. Selected papers based on the presentations at the 7th international Arab conference on mathematics and computations, Zarqa, Jordan, May 11–13, 2022. Singapore: Springer. Springer Proc. Math. Stat. 418, 257-269 (2023).
MSC:  00B25
PDFBibTeX XMLCite
Full Text: DOI

On a new subclass of Sakaguchi type functions using \((\mathfrak{p},\mathfrak{q})\)-derivative operator. (English) Zbl 1497.30006

Chadli, Ouayl (ed.) et al., Mathematical analysis and applications, MAA 2020. Selected papers based on the presentations at the conference, Jamshedpur, India, November 2–4, 2020. Singapore: Springer. Springer Proc. Math. Stat. 381, 273-280 (2021).
MSC:  30C45 30C15
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field